# SDR 9802496608

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608US
- Make and model: Boeing 747151
- Aircraft serial: 19785
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

WHILE AT CRUISE, THE NR 1 ENGINE OIL QUANTITY DECREASED TO ZERO WITH THE PRESSURE AT 25 PSI.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT RETURNED TO NRT.  MAINTENANCE REPLACED THE NR 1 ENGINE THE EXACT PART CAUSING DIFFICULTY TO BE DETERMINED.
